# SDR DALA2015092005720

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR JAMB BELOW ANGLE AT NLG WHEEL WELL.  CRACK WAS STOPPED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 AND 51-30-02.
